PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A simple proof of the complete metric approximation property for $q$-Gaussian algebras

Volume 163 / 2021

Mateusz Wasilewski Colloquium Mathematicum 163 (2021), 1-14 MSC: Primary 46L10; Secondary 46L65. DOI: 10.4064/cm7968-11-2019 Published online: 18 May 2020


The aim of this note is to give a simpler proof of a result of Avsec, which states that $q$-Gaussian algebras have the complete metric approximation property.


  • Mateusz WasilewskiDepartment of Mathematics
    KU Leuven
    Celestijnenlaan 200B
    3001 Leuven, Belgium

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image